Asian Journal of Mathematics

Projective hulls and the projective Gelfand transform

F. Reese Harvey and H. Blaine Lawson, Jr.

Full-text: Open access

Article information

Source
Asian J. Math., Volume 10, Number 3 (2006), 607-646.

Dates
First available in Project Euclid: 5 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1175789047

Mathematical Reviews number (MathSciNet)
MR2253160

Zentralblatt MATH identifier
1178.32008

Subjects
Primary: 32E99: None of the above, but in this section
Secondary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25] 14C99: None of the above, but in this section

Keywords
Polynomial hull Gelfand Transformation analytic varieties and their boundaries Jensen measures extremal functions quasi-plurisubharmonic functions pluripolar sets

Citation

Harvey, F. Reese; Lawson, H. Blaine. Projective hulls and the projective Gelfand transform. Asian J. Math. 10 (2006), no. 3, 607--646. https://projecteuclid.org/euclid.ajm/1175789047


Export citation